Kepler’s Laws and Conic Sections

Cited 0 time in webofscience Cited 0 time in scopus
181 Viewed 24 Downloaded
Title
Kepler’s Laws and Conic Sections
Author(s)
Alexander Givental
Publication Date
2016-03
Journal
Arnold Mathematical Journal, v.2, no.1, pp.139 - 148
Publisher
Springer International Publishing AG
Abstract
The geometry of Kepler’s problem is elucidated by lifting the motion from the (x, y)-plane to the cone r2= x2+ y2. © 2015, Institute for Mathematical Sciences (IMS), Stony Brook University, NY
URI
https://pr.ibs.re.kr/handle/8788114/4139
ISSN
2199-6792
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2016_AG_Kepler's_laws_and_conic_sections(published).pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse